×

Found 198 Documents (Results 1–100)

100
MathJax

Development of methods of asymptotic analysis of transition layers in reaction-diffusion-advection equations: theory and applications. (English. Russian original) Zbl 1481.35009

Comput. Math. Math. Phys. 61, No. 12, 2068-2087 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 12, 2074-2094 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On unstable solutions with a nonmonotone boundary layer in a two-dimensional reaction-diffusion problem. (English. Russian original) Zbl 1481.35028

Math. Notes 110, No. 6, 922-931 (2021); translation from Mat. Zametki 110, No. 6, 899-910 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Corner boundary layer in boundary value problems for singularly perturbed parabolic equations with cubic nonlinearities. (English. Russian original) Zbl 1461.35019

Comput. Math. Math. Phys. 61, No. 2, 242-253 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 2, 256-267 (2021).
MSC:  35B25 35K20 35K58
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic solution of coefficient inverse problems for Burgers-type equations. (English. Russian original) Zbl 1450.35293

Comput. Math. Math. Phys. 60, No. 6, 950-959 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 6, 975-984 (2020).
PDF BibTeX XML Cite
Full Text: DOI

An adaptive mesh selection strategy for solving singularly perturbed parabolic partial differential equations with a small delay. (English) Zbl 1465.65074

Kumar, B. Rushi (ed.) et al., Applied mathematics and scientific computing. International conference on advances in mathematical sciences, ICAMS, Vellore, India, December 1–3, 2017. Volume II. Selected papers. Cham: Birkhäuser. Trends Math., 67-76 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Existence and asymptotic stability of periodic two-dimensional contrast structures in the problem with weak linear advection. (English. Russian original) Zbl 1435.35033

Math. Notes 106, No. 5, 771-783 (2019); translation from Mat. Zametki 106, No. 5, 708-722 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Ordinary differential equations with power boundary layers. (English. Ukrainian original) Zbl 1431.34074

J. Math. Sci., New York 242, No. 3, 427-431 (2019); translation from Ukr. Mat. Visn. 15, No. 4, 536-542 (2018).
MSC:  34E15 34A12
PDF BibTeX XML Cite
Full Text: DOI

Improved computer scheme for a singularly perturbed parabolic convection-diffusion equation. (English) Zbl 1434.65134

Dimov, Ivan (ed.) et al., Finite difference methods. Theory and applications. 7th international conference, FDM 2018, Lozenetz, Bulgaria, June 11–16, 2018. Revised selected papers. Cham: Springer. Lect. Notes Comput. Sci. 11386, 80-91 (2019).
MSC:  65M06 65M22 65M12
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic-numerical method for the location and dynamics of internal layers in singular perturbed parabolic problems. (English) Zbl 1368.65167

Dimov, Ivan (ed.) et al., Numerical analysis and its applications. 6th international conference, NAA 2016, Lozenetz, Bulgaria, June 15–22, 2016. Revised selected papers. Cham: Springer (ISBN 978-3-319-57098-3/pbk; 978-3-319-57099-0/ebook). Lecture Notes in Computer Science 10187, 721-729 (2017).
MSC:  65M22 35K57 35B25
PDF BibTeX XML Cite
Full Text: DOI

A singularly perturbed boundary value problems with fractional powers of elliptic operators. (English) Zbl 1368.65210

Dimov, Ivan (ed.) et al., Numerical analysis and its applications. 6th international conference, NAA 2016, Lozenetz, Bulgaria, June 15–22, 2016. Revised selected papers. Cham: Springer (ISBN 978-3-319-57098-3/pbk; 978-3-319-57099-0/ebook). Lecture Notes in Computer Science 10187, 141-152 (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Use of asymptotics for new dynamic adapted mesh construction for periodic solutions with an interior layer of reaction-diffusion-advection equations. (English) Zbl 1368.65166

Dimov, Ivan (ed.) et al., Numerical analysis and its applications. 6th international conference, NAA 2016, Lozenetz, Bulgaria, June 15–22, 2016. Revised selected papers. Cham: Springer (ISBN 978-3-319-57098-3/pbk; 978-3-319-57099-0/ebook). Lecture Notes in Computer Science 10187, 107-118 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Numerical method for a singularly perturbed boundary value problem for a linear parabolic second order delay differential equation. (English) Zbl 1453.65184

Valarmathi, Sigamani (ed.) et al., Differential equations and numerical analysis, DEANA. Selected papers based on the presentations at the workshop, Tiruchirappalli, India, January 5–7, 2015. New Delhi: Springer. Springer Proc. Math. Stat. 172, 117-133 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Difference scheme for a singularly perturbed parabolic convection-diffusion equation in the presence of perturbations. (English. Russian original) Zbl 1336.65142

Comput. Math. Math. Phys. 55, No. 11, 1842-1856 (2015); translation from Zh. Vychisl. Mat. Mat. Fiz. 55, No. 11, 1876-1892 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic-numerical method for moving fronts in two-dimensional R-D-A problems. (English) Zbl 1359.65231

Dimov, Ivan (ed.) et al., Finite difference methods, theory and applications. 6th international conference, FDM 2014, Lozenetz, Bulgaria, June 18–23, 2014. Revised selected papers. Cham: Springer (ISBN 978-3-319-20238-9/pbk; 978-3-319-20239-6/ebook). Lecture Notes in Computer Science 9045, 408-416 (2015).
MSC:  65M99 35K57 35B25
PDF BibTeX XML Cite
Full Text: DOI

A higher order accurate solution decomposition scheme for a singularly perturbed parabolic reaction-diffusion equation. (English. Russian original) Zbl 1318.65056

Comput. Math. Math. Phys. 55, No. 3, 386-409 (2015); translation from Zh. Vychisl. Mat. Mat. Fiz. 55, No. 3, 393-416 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of the front motion in the reaction-diffusion-advection problem. (English. Russian original) Zbl 1327.35174

Comput. Math. Math. Phys. 54, No. 10, 1536-1549 (2014); translation from Zh. Vychisl. Mat. Mat. Fiz. 54, No. 10, 1594-1607 (2014).
MSC:  35K57 35B25 35C20
PDF BibTeX XML Cite
Full Text: DOI

On a singularly perturbed mixed problem for a linear parabolic equation with nonlinear boundary conditions. (Russian, English) Zbl 1313.35190

Zh. Vychisl. Mat. Mat. Fiz. 54, No. 1, 80-88 (2014); translation in Comput. Math. Math. Phys. 54, No. 1, 74-82 (2014).
MSC:  35K60
PDF BibTeX XML Cite
Full Text: DOI

Conditioning and stability of finite difference schemes on uniform meshes for a singularly perturbed parabolic convection-diffusion equation. (Russian, English) Zbl 1299.35171

Zh. Vychisl. Mat. Mat. Fiz. 53, No. 4, 575-599 (2013); translation in Comput. Math. Math. Phys. 53, No. 4, 431-454 (2013).
MSC:  35K57
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic-numerical investigation of generation and motion of fronts in phase transition models. (English) Zbl 1351.35081

Dimov, Ivan (ed.) et al., Numerical analysis and its applications. 5th international conference, NAA 2012, Lozenetz, Bulgaria, June 15–20, 2012. Revised selected papers. Berlin: Springer (ISBN 978-3-642-41514-2/pbk). Lecture Notes in Computer Science 8236, 524-531 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Comparison principle for reaction-diffusion-advection problems with boundary and internal layers. (English) Zbl 1351.35085

Dimov, Ivan (ed.) et al., Numerical analysis and its applications. 5th international conference, NAA 2012, Lozenetz, Bulgaria, June 15–20, 2012. Revised selected papers. Berlin: Springer (ISBN 978-3-642-41514-2/pbk). Lecture Notes in Computer Science 8236, 62-72 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Contrast structures in the reaction-diffusion-advection equations in the case of balanced advection. (Russian, English) Zbl 1274.35190

Zh. Vychisl. Mat. Mat. Fiz. 53, No. 3, 365-376 (2013); translation in Comput. Math. Math. Phys. 53, No. 3, 273-283 (2013).
MSC:  35K57
PDF BibTeX XML Cite
Full Text: DOI

On the asymptotics of the solution to a singularly perturbed system of first-order partial differential equations with small nonlinearity in the critical case. (Russian, English) Zbl 1274.35212

Zh. Vychisl. Mat. Mat. Fiz. 52, No. 7, 1267-1276 (2012); translation in Comput. Math. Math. Phys. 52, No. 7, 1035-1043 (2012).
MSC:  35L04
PDF BibTeX XML Cite
Full Text: DOI

The initial boundary value problem for a nonlocal singularly perturbed reaction-diffusion equation. (Russian, English) Zbl 1274.35193

Zh. Vychisl. Mat. Mat. Fiz. 52, No. 6, 1042-1047 (2012); translation in Comput. Math. Math. Phys. 52, No. 6, 926-931 (2012).
MSC:  35K57
PDF BibTeX XML Cite
Full Text: DOI

On the asymptotics of solution of one problem of optimal control of the small-parameter parabolic equation. (English. Russian original) Zbl 1232.49025

Autom. Remote Control 72, No. 1, 61-73 (2011); translation from Avtom. Telemekh. 2011, No. 1, 66-79 (2011).
PDF BibTeX XML Cite
Full Text: DOI

On periodic solutions to singularly perturbed parabolic problems in the case of multiple roots of the degenerate equation. (Russian, English) Zbl 1224.35225

Zh. Vychisl. Mat. Mat. Fiz. 51, No. 1, 44-55 (2011); translation in Comput. Math. Math. Phys. 51, No. 1, 40-50 (2011).
MSC:  35K65 35B10 35B25
PDF BibTeX XML Cite
Full Text: DOI

An efficient numerical method for a system of singularly perturbed semilinear reaction-diffusion equations. (English) Zbl 1318.65055

Dimov, Ivan (ed.) et al., Numerical methods and applications. 7th international conference, NMA 2010, Borovets, Bulgaria, August 20–24, 2010. Revised papers. Berlin: Springer (ISBN 978-3-642-18465-9/pbk). Lecture Notes in Computer Science 6046, 486-493 (2011).
MSC:  65M06 35K57 35K58
PDF BibTeX XML Cite
Full Text: DOI

Front motion in the parabolic reaction-diffusion problem. (Russian, English) Zbl 1224.35197

Zh. Vychisl. Mat. Mat. Fiz. 50, No. 2, 276-285 (2010); translation in Comput. Math., Math. Phys. 50, No. 2, 264-273 (2010).
MSC:  35K57
PDF BibTeX XML Cite
Full Text: DOI

The Richardson scheme for the singularly perturbed parabolic reaction-diffusion equation in the case of a discontinuous initial condition. (Russian, English) Zbl 1199.65284

Comput. Math., Math. Phys. 49, No. 8, 1348-1368 (2009); translation from Zh. Vychisl. Mat. Mat. Fiz. 49, No. 8, 1416-1436 (2009).
MSC:  65M06 35K57 35B25
PDF BibTeX XML Cite
Full Text: DOI Link

Improved difference scheme for a singularly perturbed parabolic reaction-diffusion equation with discontinuous initial condition. (English) Zbl 1233.65060

Margenov, Svetozar (ed.) et al., Numerical analysis and its applications. 4th international conference, NAA 2008, Lozenetz, Bulgaria, June 16–20, 2008. Revised selected papers. Berlin: Springer (ISBN 978-3-642-00463-6/pbk). Lecture Notes in Computer Science 5434, 116-127 (2009).
MSC:  65M06 35B25 35K57
PDF BibTeX XML Cite
Full Text: DOI

Approximation of the solution and its derivative for the singularly perturbed Black-Scholes equation with nonsmooth initial data. (English) Zbl 1210.91134

Zh. Vychisl. Mat. Mat. Fiz. 47, No. 3, 460-480 (2007); translation in Comput. Math. Math. Phys. 47, No. 3, 442-462 (2007).
MSC:  91G20 91G80
PDF BibTeX XML Cite
Full Text: DOI

Singularly perturbed two-dimensional parabolic problem in the case of intersecting roots of the reduced equation. (Russian, English) Zbl 1210.35140

Zh. Vychisl. Mat. Mat. Fiz. 47, No. 4, 646-654 (2007); translation in Comput. Math. Math. Phys. 46, No. 4, 620-628 (2007).
MSC:  35K10 35B20
PDF BibTeX XML Cite
Full Text: DOI

Stationary internal layers in a reaction-advection-diffusion integro-differential system. (Russian, English) Zbl 1210.35151

Zh. Vychisl. Mat. Mat. Fiz. 46, No. 4, 624-646 (2006); translation in Comput. Math. Math. Phys. 46, No. 4, 594-615 (2006).
MSC:  35K57
PDF BibTeX XML Cite

On the stability and domain of attraction of asymptotically nonsmooth stationary solutions to a singularly perturbed parabolic equation. (Russian, English) Zbl 1210.35147

Zh. Vychisl. Mat. Mat. Fiz. 46, No. 3, 433-444 (2006); translation in Comput. Math. Math. Phys. 46, No. 3, 413-424 (2006).
MSC:  35K20 35B25
PDF BibTeX XML Cite

Grid approximation of singularly perturbed parabolic equations in the presence of weak and strong transient layers induced by a discontinuous right-hand side. (Russian, English) Zbl 1210.35145

Zh. Vychisl. Mat. Mat. Fiz. 46, No. 3, 407-420 (2006); translation in Comput. Math. Math. Phys. 46, No. 3, 388-401 (2006).
MSC:  35K15 35B25 65L50
PDF BibTeX XML Cite

A method of asymptotic constructions with improved accuracy for quasilinear singularly perturbed parabolic convection-diffusion equation. (Russian, English) Zbl 1210.65143

Zh. Vychisl. Mat. Mat. Fiz. 46, No. 2, 242-261 (2006); translation in Comput. Math. Math. Phys. 46, No. 2, 231-250 (2006).
MSC:  65L50 35B25
PDF BibTeX XML Cite

Grid approximation of singularly perturbed parabolic convection-diffusion equations subject to a piecewise smooth initial condition. (Russian, English) Zbl 1210.35148

Zh. Vychisl. Mat. Mat. Fiz. 46, No. 1, 52-76 (2006); translation in Comput. Math. Math. Phys. 46, No. 1, 49-72 (2006).
MSC:  35K20 34E15
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software